# SDR HALA2013071200087

- Difficulty date: July 12, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 80,004 hours, 33,125 cycles
- Engine: Ge CF680
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

AFTER START RT ENGINE EGT FAILED (13DEG) (BTB).  INSPECTED RT ENG THERMOCOUPLES, FOUND CONNECTOR DISCONNECTED ON THE FWD SIDE OF J-BOX. CONNECTED CONNECTOR,  RAN ENGINE, EGT INDICATION NORMAL.  ALL WORK PERORMED IAW AMM 77-21-02 AND 71-00-00.
